MathSciNet Relay Station
MathSciNet bibliographic data
MR2025185 35B50 (34B16 58E05)
Pucci, Patrizia; Serrin, James The strong maximum principle revisited. J. Differential Equations 196 (2004), no. 1, 1–66.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement